# SDR CALA2019072401252

- Difficulty date: July 18, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231625200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LOWER LOBE FR25-26 STR 41-43 RT SKIN DENTED A3NB-53-3-6105 PER NON ROUTINE 9293391 DISCREPANT LOCATION SHOULD READ FR25-26, STR 42R-43R. ACCOMPLISHED INTERIM REPAIR PER ECRA 5331-02415 PART 1. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5331-02415 ON OR BEFORE THE AIRCRAFT REACHES 77807 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 75807 BUT BEFORE 76807 FOR THE INSPECTION REQUIREMENTS. CURRENT FC 30607. T REPAIR: THE ACCOMPLISHED REPAIR IS CONSIDERED PERMANENT BEFORE THE AIRCRAFT REACHES THE NOTED THRESHOLD. PART 3 PERMANEN PART 2 INSPECTION REQUIREMENTS: TO BE DETERMINED BY ENGINEERING PROVIDED THAT THE STATED INSPECTION REQUIREMENTS ARE COMPLIED WITH. PER ECRA 5331-02415. MUST ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5331-02415 ON OR BEFORE THE AIRCRAFT REACHES 77,807 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 75,807 BUT BEFORE 76,807 FOR THE INSPECTION REQUIREMENTS. OK TO DIP INTERIM RPR ON FUSELAGE DENTS AT FR25-26; STR41-43 RH TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
